Drug Metabolism Letters

Zhiyang Zhao
Amgen
Cambridge, MA
USA

Back

Toxicokinetic Interaction Between Quetiapine and Antiretroviral Therapy Following Quetiapine Overdose

Author(s): P. Hantson, V. Di Fazio, P. Wallemacq.

Abstract:

A 47-year-old woman ingested an overdose of 8000 mg quetiapine. The treatment had been initiated 3 weeks before. The current medications were lamuvidine, ritonavir, atazanavir and tenofovir for an HIV infection. The patient presented a deep coma and sustained hypotension as main complications. The toxicokinetic data revealed a markedly prolonged elimination half-life for quetiapine (62.4 hours) and the relationship with antiretroviral therapy is discussed.

Keywords: Quetiapine, overdose, half life, antiretroviral therapy, CYP3A4

Order Reprints Order Eprints Rights & PermissionsPrintExport

Article Details

VOLUME: 4
ISSUE: 1
Year: 2010
Page: [7 - 8]
Pages: 2
DOI: 10.2174/187231210790980426